MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE 2 IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE 2 IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number XFOS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Email address was not provided.
 
Event or Problem Description
It was reported that the implant at tooth site 19 fractured at the neck portion.Additional appointment required: yes, to remove and place a new implant.Bottom part remains implanted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp- (b)(4).The following sections have been updated: b4: date of this report; b5: describe event or problem; d4: unique identifier (udi) number changed to unknown; g4: date received by manufacturer; g7: type of report, follow-up number; h1: type of reportable event; h2: follow up type; h3: device evaluated by manufacturer; h6: event problem and evaluation codes.One osseotite® implant (xfos411) was returned for investigation.Visual evaluation of the as returned product identified, that only the top portion of the device was returned fractured.Device history record (dhr) review was completed for the subject lot number#: (2011101977).It was confirmed, that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted, as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was completed for the subject lot number (2011101977).And no other complaint was identified.Therefore, based on the available information, device malfunction did occur.And the reported event was confirmed.

Brand Name
OSSEOTITE 2 IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10883683
Report Number0001038806-2020-01877
Device Sequence Number14266375
Product Code DZE
UDI-Device Identifier00844868023852
UDI-Public(01)00844868023852(17)161114(10)2011101977(241)XFOS411
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2016
Device Model NumberXFOS411
Device Catalogue NumberXFOS411
Device Lot Number2011101977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR